Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Is it safe to take olmark 10 for high BP?

Aug 2012
User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 362 Questions
Is Olmark 10 an advisable drug for high BP?
Posted Fri, 28 Dec 2012 in Medicines and Side Effects
Answered by Dr. Madhuri Patil 3 hours later

Olmark 10 which stand for generic name Olmesartan 10 mg is an anti-hypertensive drug used against high BP.
The use of this medication depends on the patient's kidney status. In case of mild to moderately impaired kidney functions and in normal kidney functions of a person of diabetes this medication is very good and advisable for use.
But in case of severe kidney failure with very high serum potassium level, in case of allergy to this class of drug, in case of adverse reaction to the drug like body swelling, dry cough etc then it is not advisable.
I hope you got your answer. Take care.
Above answer was peer-reviewed by
Follow-up: Is it safe to take olmark 10 for high BP? 16 hours later
Many thanks, Dr. XXXXXXX We will continue with the drug following your suggestions and advice. Best wishes, XXXXXXX
Answered by Dr. Madhuri Patil 14 minutes later
You are welcome. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor